# SDR DALA2020110303556

- Difficulty date: April 4, 2019
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,965 hours, 35,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BEARING HOLE WAS FOUND ELONGATED ON THE OUTBOARD IDLER HINGE FITTING OF THE TRAILING EDGE FLAP ON THE RT WING.  THIS DAMAGE WAS REPAIRED, PER ERA 576897-14 REV ORIGINAL.  THIS REPAIR IS TIME-LIMITED TO 24 MONTHS OF SERVICE.   THIS LOG PAGE CAN NOW BE CLOSED PER ER/A 576897-14 REVISION A.  STAGE II APPROVAL GIVEN VIA 8100-9 FORM FOR REPAIR ACCOMPLISHED IN SECTION I OF ERA 576897-14.  REPAIR IS NOW TRACKING STAGE II APPROVAL VIA LOG PAGE #1642865.
